# SDR SWAA981659

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LOWER FUSELAGE SKIN HINGE CUTOUT CRACKED.  REPAIRED PER BOEING SRM.
